Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FightingSmile64

Bright Reddish Marks?

Recommended Posts

I have been on Accutane since December and have roughly less than 2 months remaining!! At this present moment my face is really smooth and pimples are basically non existent. The only time I had a outbreak was due to stress during exam period, other than that its really working well.

So you may be thinking awesome, however all over my cheeks I have bright and some darish brown spots that signify inflammation etc and is driving me crazy. It makes me look like I still have acne but I don't, also note that those sites haven't had acne acitivty for like 6 months to a year.

Oddly a patch on my cheek where I suffered a clump of 3-4 bumpy pimples are gone and didn't leave a red mark however the rest of my cheek didn't really see any pimmples are still there :(

I went to my derm and she said she was happy with my progress. She also stated that I can get away from laser treatment etc as the marks haven't appeared to penetrate in my skin, just changed the pigmentation or something like that. She also claimed that by June I should be nearly finished my treatment where I stop taking Accutane.

Now basically, is she going to prescribe me with drugs or chemicals to help me minimise my red marks on my cheek? as she ruled out laser therapy the last meeting we had. They have improved slightly, the redness however are still ever present. Has anyone experience a similar situation?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×